On about August 27-September 1st, my boyfriend and I were having sex, and the condom broke. He was not all the way in but I know even if he is close to my private there is a risk of pregnancy. I am not on birth control. We quickly went to the pharmacy and picked up Plan b one step. I took it about 30 minutes after the broken condom ordeal. About a week later I received my period. It was 2 weeks early (September 12th) but normal in flow and color and lasted 6 days. I know that plan b is known to mess with periods and induce an early one. On September 30th I had an anxiety attack due to a personal issue and stress in my life. Shortly thereafter (1-2 hours) I felt a rush of liquid and it was brown/ tan in consistency. This has been on going for about 3 days and seems to thicken as time passes and is at some points very dark and stretchy. This is also in place of my regular period time that would come. I have also noticed bloating, gas, and cramps, but no other symptoms. I am having severe parranoia about being pregnant, I can't sleep, eat, or think straight, as well as stress from other aspects of my life.
Could I be pregnant, or am I just to anxious?
Received period after plan b, now two weeks after the plan b period I am experiencing spotting?
- 3 Oct 2015 by Melee109
- 27 March 2018
- plan b, emergency contraception, pregnancy, anxiety and stress, sex, period, spotting, condom
Your period wasn't early. That was bleeding from the plan B. It is typical for your actual period to come a week or two late. That will be what you are experiencing now, although it may be lighter, due to the fact you've already had a significant bleed from the Plan B, from what you are saying. Sometimes it is heavier, but it just depends on the individual, as everyone reacts differently.
You can expect brown discharge, spotting, or even full bleeding, until your hormones settle back down again.
The bloating, cramps & gas are all hormonal symptoms from the Plan B, & you may get others, too (such as mood swings, sore breasts, back ache etc)
You are not pregnant.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2015 • 1 answer
Posted 6 Mar 2016 • 3 answers
Posted 10 May 2017 • 2 answers
Posted 1 Aug 2017 • 1 answer
Posted 28 Mar 2018 • 1 answer